MathSciNet Relay Station
MathSciNet bibliographic data
MR1267712 (95b:46097) 46L57 (46L05 47B47)
Shulʹman, V. S. Operators preserving ideals in $C\sp *$-algebras. Studia Math. 109 (1994), no. 1, 67–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement